A Note on a Theorem of Lion

Tom 61 / 2013

Zofia Ambroży Bulletin Polish Acad. Sci. Math. 61 (2013), 1-7 MSC: 03C64, 14P10. DOI: 10.4064/ba61-1-1

Streszczenie

In this note we bind together Wilkie's complement theorem with Lion's theorem on geometric, regular and 0-regular families of functions.

Autorzy

  • Zofia AmbrożyInstitute of Mathematics
    Polish Academy of Sciences
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek